International Journal of Scientific and Research Publications

IJSRP, Volume 9, Issue 1, January 2019 Edition [ISSN 2250-3153]


Construction of B-Algebra on Cycles of Aunu Permutation Pattern
      M. A. Mungadi A.A. Haliru S. Abdulrahman and M. S. Magami
Abstract: Application of some algebraic properties of B-Algebra in AUNU Permutation Patterns was developed. Then the cycles AUNU Group were applied to form a table that satisfied some properties of B-algebra and some relevant theorem that will back our constructions was proposed. We also applied B-algebra in graph theory were we obtained a directed graph its adjency matrix .

Reference this Research Paper (copy & paste below code):

M. A. Mungadi A.A. Haliru S. Abdulrahman and M. S. Magami (2019); Construction of B-Algebra on Cycles of Aunu Permutation Pattern; International Journal of Scientific and Research Publications (IJSRP) 9(1) (ISSN: 2250-3153), DOI: http://dx.doi.org/10.29322/IJSRP.9.01.2019.p8598
©️ Copyright 2011-2022 IJSRP - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.